# SDR CALA2022100302627

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N78008
- Make and model: Boeing 777224
- Aircraft serial: 29478
- Aircraft time: 108,673 hours, 11,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEST FOUND DOOR R4(M33409) EMERGENCY LT CAN NOT STAY ON FOR 15 MINUTES REFER HAECO NON-ROUTINE NO.9494656 - ORIGIANTED BY EMP V905359 SPEC NO.B777-33-3-7019 REPLACED EMERGENCY LT BATT PACK AT DOOR R4 (M33409) AND TESTED FOUND NORMAL PER AMM 33-51-06-960-802 REV 96,PERFORMED BY EMP V9 05359 IDT BY EMP V905466.(ON PN ADD717-01-100 SN 297136;OFF PN A DD 717-01-100 SN 177950)
